# SDR SWAA2022030928216

- Difficulty date: May 15, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB FWD BRACKET IS CRACKED (MARKED) / REMOVED AND REPLACED BRACKET ON PANEL 551FB PER SRM 51-40-02 AND DRAWING 115A2710
